# SDR FDEA201502030420

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 611 hours, 24,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT WILL NOT ILLUMINATE.  AMM 25-61-03-2-0 R & R BATTERIES & RELAMPED DOOR SLIDE.  OPERATIONS CHECKED NORMAL IAW 25-61-03-2.
